Alert archive / California / Gale Watches in 2012
Gale Watch 1, NWS San Diego, CA
NWS San Diego, CA issued this gale watch at Feb 12, 2012, 1:27 PM PST. It took effect at Feb 13, 2012, 12:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 12, 2012, 1:27 PM PST (21:27 UTC)
- In effect from
- Feb 13, 2012, 12:00 PM PST
- Expired
- Feb 12, 2012, 7:00 PM PST
- In force
- Issued by
- NWS San Diego, CA
The text
As transmitted, in the capitals the NWS used until 2016.
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
1 follow-up statement
015 WHUS76 KSGX 130300 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 700 PM PST SUN FEB 12 2012 ...GALE WATCH HAS BEEN UPGRADED TO A GALE WARNING IN EFFECT FROM MONDAY AFTERNOON THROUGH MID MORNING TUESDAY... .WEST TO NORTHWEST WINDS OVER THE COASTAL WATERS WILL INCREASE EARLY MONDAY AFTERNOON IN THE OUTER WATERS...A FEW HOURS LATER FOR THE INNER WATERS...AND CONTINUE THROUGH TUESDAY MORNING AS A NORTH PACIFIC STORM SYSTEM MOVES INTO THE SOUTHERN CALIFORNIA BIGHT. SUSTAINED WINDS OF 20 TO 30 KT WITH GUSTS TO 40 KT ARE LIKELY. COMBINED SEAS OF 7 TO 12 FEET WILL COMBINE WITH THESE WINDS TO CREATE VERY HAZARDOUS BOATING CONDITIONS. PZZ775-131100- /O.UPG.KSGX.GL.A.0001.120213T2000Z-120214T1800Z/ /O.NEW.KSGX.GL.W.0001.120214T0000Z-120214T1800Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 700 PM PST SUN FEB 12 2012 ...GALE WARNING IN EFFECT FROM 4 PM MONDAY TO 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 10 AM PST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: WEST TO NORTHWEST WINDS OF 20 TO 30 KT WITH GUSTS TO 40 KT LATE MONDAY AFTERNOON THROUGH MID MORNING TUESDAY. * SEAS: COMBINED SEAS OF 10 TO 12 FEET WITH STEEP WAVES WILL ACCOMPANY THE STRONG WINDS AND CREATE CHOPPY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ750-131100- /O.UPG.KSGX.GL.A.0001.120214T0000Z-120214T1600Z/ /O.NEW.KSGX.GL.W.0001.120214T0000Z-120214T1800Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 700 PM PST SUN FEB 12 2012 ...GALE WARNING IN EFFECT FROM 4 PM MONDAY TO 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 10 AM PST TUESDAY...MAINLY FOR THE WESTERN PORTIONS OF THE AREA BETWEEN 15 AND 30 NM FROM THE COAST. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT WITH GUSTS 35 TO NEAR 40 KT MONDAY AFTERNOON THROUGH TUESDAY MORNING. * SEAS: COMBINED SEAS OF 7 TO 10 FEET WITH STEEP WAVES WILL ACCOMPANY THE STRONG WINDS AND CREATE VERY CHOPPY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TS HTTP://WWW.WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this gale watch went out at Feb 12, 9:25 AM PST, 4 hours 2 minutes earlier.
Area forecast discussion, Feb 12, 9:25 AM PST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
925 AM PST SUN FEB 12 2012
.SYNOPSIS...
COOL AND UNSETTLED WEATHER WILL CONTINUE ACROSS THE REGION THROUGH
AT LEAST TUESDAY...WITH SHOWERS POSSIBLE...MAINLY WEST OF THE
MOUNTAINS. MODERATE TO STRONG AND GUSTY WEST WINDS WILL ALSO
CONTINUE ACROSS THE MOUNTAINS AND DESERTS. AS THE NEXT SYSTEM DIGS
OVER THE REGION MONDAY AFTERNOON AND EVENING...A SLIGHT CHANCE OF
THUNDERSTORMS WILL ALSO BE POSSIBLE. ALTHOUGH ANOTHER SYSTEM MAY
APPROACH THE REGION WEDNESDAY OR THURSDAY...A GRADUAL WARMING AND
DRYING TREND WILL OCCUR LATER THIS WEEK.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
WATER VAPOR IMAGERY CONTINUES TO SHOW THE UPPER LEVEL TROUGH OF LOW
PRESSURE PUSHING INTO UTAH AND ARIZONA THIS MORNING...AS A WEAK
DISTURBANCE MOVES AROUND THE BACK SIDE NEAR LAS VEGAS AND DAGGETT.
THIS IS PROVIDING ENOUGH INSTABILITY TO PRODUCE SOME SHOWERS WITHIN
THE MARINE LAYER ALONG AND WEST OF THE MOUNTAINS. THE COMPOSITE
RADAR IMAGERY SHOWS THESE ISOLATED TO SCATTERED SHOWERS WELL...WITH
THE BRUNT OF THE SHOWERS CURRENTLY MOVING INTO SAN DIEGO COUNTY.
ALTHOUGH THE WAVE MOVES THROUGH THE REGION THIS MORNING...THE MODELS
ARE SUGGESTING THAT ISOLATED SHOWERS COULD BE POSSIBLE THROUGHOUT
THE DAY TODAY...MAINLY FAVORING THE COASTAL SLOPES.
THEREFORE...EXPECT ANY PRECIPITATION TODAY TO BE LIGHT ONCE
AGAIN...WITH A FEW HUNDREDTHS OR MAYBE A TENTH OF AN INCH AT BEST.
OTHERWISE...EXPECT SOME SUN BREAKS TO BE POSSIBLE WEST OF THE
MOUNTAINS...WITH SUNNY SKIES OF THE DESERTS. TEMPERATURES WILL BE A
LITTLE WARMER TODAY...BUT STILL WELL BELOW NORMAL FOR MOST AREAS.
MEANWHILE...THE MOUNTAINS AND DESERTS WILL CONTINUE TO SEE SOME
MODERATELY GUSTY WEST WINDS TODAY.
WATER VAPOR IMAGERY ALSO SHOWS THE THE NEXT SYSTEM STARTING TO
DEVELOP NEAR 45 NORTH AND 135 WEST...AND WILL DIG SOUTHWARD ACROSS
CALIFORNIA ON MONDAY. THIS MEANS THAT MORE COLD AND SHOWERY WEATHER
WILL CONTINUE ACROSS THE REGION FOR MONDAY AND MONDAY NIGHT. AT
THIS POINT IN TIME...IT APPEARS THAT PRECIPITATION WILL START AS
EARLY AS MONDAY MORNING ACROSS THE NORTHERN AREAS...AND THEN REALLY
DEVELOP BY THE AFTERNOON AND EVENING HOURS. THIS WILL BE A MUCH
COLDER SYSTEM. TEMPERATURES AT 850 MBS FALL TO BETWEEN 0 AND 2
DEGREES C BY MONDAY AFTERNOON AND WELL BELOW ZERO BY MONDAY NIGHT.
THE 700 MBS TEMPERATURES ALSO FALL TO BETWEEN -8 AND -11 DEGREES C
BY MONDAY NIGHT...WHICH SUGGEST THAT SNOW LEVELS WILL LIKELY FALL
BELOW 4000 FEET DURING THE OVERNIGHT HOURS...AND MAY BE LOCALLY
LOWER WITH THE HEAVIER SHOWERS. THERE IS ALSO ENOUGH INSTABILITY
WITH THIS SYSTEM...THAT A SLIGHT CHANCE OF THUNDERSTORMS WILL BE
POSSIBLE MONDAY AFTERNOON AND EVENING.
THE REAL QUESTION WITH THIS NEXT SYSTEM WILL BE WITH THE
PRECIPITATION AMOUNTS? AT THIS TIME...MOST OF THE MODELS CONTINUES
TO SHOW A RELATIVELY SHALLOW MOISTURE LAYER...WITH PRECIPITABLE
WATER VALUES FALLING FROM A PEAK OF 0.8 INCHES MONDAY MORNING TO
AROUND 0.4 INCHES OR LESS BY MONDAY AFTERNOON. THEREFORE...THE
MARINE LAYER WILL ONCE AGAIN BE THE LIKELY MOISTURE SOURCE...AND
THAT PRECIPITATION AMOUNTS WILL ONCE AGAIN BE ON THE LIGHT SIDE.
HOWEVER...GIVEN THE INSTABILITY...IT IS PROBABLE THAT SOME MODERATE
OR HEAVIER SHOWERS WILL DEVELOP. THE 06Z LOCAL WRF IS REALLY
HINTING AT THIS HAPPENING...FOCUSING UPWARDS TO A HALF INCH ALONG
SOME OF THE COASTAL SLOPES. IF THIS HAPPENS...SOME OF THE MOUNTAIN
AREAS COULD SEE A DECENT AMOUNT OF NEW SNOW FALL...AND MAY NEED TO
CONSIDER SOME WINTER WEATHER PRODUCTS.
THE OTHER CONCERN WITH THIS SYSTEM WILL BE WITH THE WINDS IN THE
MOUNTAINS AND DESERTS. AT THIS TIME...IT APPEARS THAT THE ONSHORE
GRADIENTS WILL BE TIGHTER TOMORROW...WITH UPPER LEVEL WIND SUPPORT
AT 850 MBS INCREASING TO BETWEEN 35 AND 55 KNOTS. THE 700 MBS WINDS
SUPPORT IS EVEN STRONGER...RANGING BETWEEN 50 AND 60 KNOTS.
THEREFORE...THE HIGH WINDS WATCHES REMAIN IN PLACES FOR THE
MOUNTAINS AND DESERTS...AND WILL LIKELY BE UPGRADED WITH THE
AFTERNOON PACKAGE IF THE REST OF THE 12Z MODELS AGREE...WHICH IS THE
CASE THUS FAR.
ALTHOUGH SHOWERS WILL LINGER ACROSS THE AREA ON TUESDAY...DRIER
CONDITIONS WILL DEVELOP BY TUESDAY NIGHT. MODELS ARE CONTINUES TO
STRUGGLE WITH THE NEXT UPPER LEVEL LOW FOR THE WEDNESDAY OR THURSDAY
TIME FRAME. AT THIS TIME...THE 12Z GFS SEEMS TO BE THE MOST
CONSISTENCE OVER THE PAST FEW RUNS...TRACKING THE SYSTEM DOWN THE
CALIFORNIA COAST AND BRINGING MORE PRECIPITATION TO THE REGION ON
WEDNESDAY AND WEDNESDAY NIGHT. HOWEVER...IT IS STILL THE MOST
WESTWARD OF THE MODELS. MEANWHILE...THE 00Z ECMWF HAS NOW TAKEN A
MORE INSIDE TRACK ONCE AGAIN...DROPPING THE LOW ACROSS THE
INTERMOUNTAIN WEST WEDNESDAY AND INTO THE DESERT SOUTHWEST WEDNESDAY
NIGHT. ALTHOUGH IT STILL A MORE INSIDE TRACK...IT DOES TRY TO
GENERATE SOME LIGHT PRECIPITATION OVER THE REGION WEDNESDAY NIGHT
AND THURSDAY. AS FOR THE 00Z GEM...IT IS THE FARTHER EAST OF THE
MODELS...AND THE 00Z UKMET IS THE ALSO SOMEWHERE IN BETWEEN. GIVEN
THE MODEL SPREAD AND TIMING ISSUES...CONFIDENCE IS LOW AS TO WHAT
WILL HAPPEN AT THIS TIME.
THE EXTENDED MODELS THEN GRADUALLY WARM AND DRY THINGS OUT FOR THE
REMAINDER OF THE WORK WEEK...BUT ARE NOW HINTING THAT ANOTHER TROUGH
WILL DIG OVER THE REGION FOR LATE SATURDAY AND INTO SUNDAY.
&&
.AVIATION...
121530Z...WEST OF MTS...WIDESPREAD LOW CLOUDS WITH BASES VARYING
FROM 2000 TO 4000 FEET MSL. SCT -SHRA AT TIMES THROUGH 18Z NOT
EXPECTED TO IMPACT VIS. PARTIAL CLEARING AFT 18Z...BUT CLOUDS AND
FOG CONTINUING OVER THE FOOTHILLS AND ALONG THE COASTAL SLOPES
THROUGH TONIGHT...REDUCING VIS TO 1SM OR LESS LOCALLY AND OBSCURING
HIGHER TRRN. ELSEWHERE...VFR WITH UNRESTRICTED VIS.
MTS AND DESERTS...WESTERLY WINDS OVER THE RIDGES 25-35KT AND
GUSTY...GRADUALLY DECREASING THROUGH THE DAY WITH ASSOC UDDFS...LLWS
AND MTN WAVES DOWNWIND OVER THE DESERTS.
&&
.MARINE...
WINDS AND COMBINED SEAS ARE TRENDING LOWER IN THE OUTER WATERS...SO
WILL ALLOW THE SMALL CRAFT ADVISORY TO EXPIRE THIS MORNING.
NEXT STORM SYSTEM MOVING SOUTH THROUGH CA WILL INCREASE WINDS OVER
THE COASTAL WATERS AGAIN ON MON AFTERNOON. WINDS OF 25 TO 30 KNOTS
ARE EXPECTED IN THE BIGHT...ALONG WITH COMBINED SEAS BUILDING TO
10-12 FT. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED BY MON
AFTERNOON.
SWELLS ARE EXPECTED TO REMAIN ELEVATED AS WELL TODAY. EVEN THOUGH
THE HIGH SURF CONDITIONS LOOK MARGINAL...WILL CONTINUE THE ADVISORY
THROUGH THE DAY. SOME OF THE BIGGER SETS SHOULD MEET CRITERIA OF 7
FT AT TIMES ON EXPOSED WEST FACING BEACHES.
THE SURF WILL DECEASE SLIGHTLY INTO MON...THEN INCREASE AGAIN ON
TUE WHEN A LARGE SHORT-PERIOD SWELL MOVES THROUGH THE COASTAL WATERS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL NOON PST MONDAY FOR THE COACHELLA VALLEY...
RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS...SAN
DIEGO COUNTY MOUNTAINS.
HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT
FOR THE COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN
DIEGO COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
HIGH SURF ADVISORY UNTIL 6 PM PST THIS EVENING FOR THE BEACHES
IN THE ORANGE COUNTY COASTAL AREAS.
HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT
FOR THE APPLE AND LUCERNE VALLEYS...SAN BERNARDINO COUNTY
MOUNTAINS.
HIGH SURF ADVISORY UNTIL 6 PM PST THIS EVENING FOR THE SAN DIEGO
COUNTY COASTAL AREAS.
PZ...SMALL CRAFT ADVISORY UNTIL 8 AM PST THIS MORNING FOR THE WATERS
FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND.
&&
PUBLIC...PALMER
AVIATION/MARINE...PGHazardous weather outlook, Feb 12, 5:40 AM PST, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 540 AM PST SUN FEB 12 2012 CAZ042-043-048-050-055>058-060>062-PZZ750-775-131400- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 540 AM PST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT LARGE WEST SWELLS WILL GENERATE HIGH SURF AND DANGEROUS RIP CURRENTS AT AREA BEACHES. A HIGH SURF ADVISORY IS IN EFFECT THROUGH THIS AFTERNOON. LOCALLY STRONG AND GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES. A WIND ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THROUGH MONDAY MORNING...LOCALLY STRONG AND GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS OF SAN DIEGO AND RIVERSIDE COUNTIES. A WIND ADVISORY IS IN EFFECT. FOR MONDAY AFTERNOON AND NIGHT...STRONG GUSTY WEST WINDS POSSIBLE FOR ALL MOUNTAIN AND DESERT AREAS. A HIGH WIND WATCH IS IN EFFECT. FOR MONDAY AFTERNOON AND NIGHT...SEVERAL INCHES OF SNOW IS POSSIBLE IN HIGHER MOUNTAIN ELEVATIONS...MAINLY ABOVE 5500 TO 6000 FEET. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MARTIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 1:20 PM PST | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 38 hr |
| Feb 12, 1:20 PM PST | Winter Weather Advisory | SGX | Riverside, San Bernardino, San Diego | 45 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.